# SDR UIEA2021051101121

- Difficulty date: May 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,050 hours, 25,527 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Failed
- Location: Lt Idg
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L IDG VALVE STATUS MSG. T/S PER FIM 24-20 FT 802 - FOUND L IDG VALVE FAILURE RELAY 9K468 BAD, REMOVED AND REPLACED PER WDM 24-11-11. OPS TEST GOOD IAW AMM 24-11-00 )
